# SDR UPS99230930

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NOSE WHEEL WELL, CEILING WEB HAD SUSPECT CRACK AT BS 277 APPROX AND RBL 14.  DAMAGED AREA TRIMMED OUT IAW SRM 51-40-2, ALL EXISTING FASTENER HOLES IN PERIMETER ROW OF DOUBLER ZERO-TIMED PER SRM 51-10-1.  WEB REPAIRED IAW SRM 51-40-02.
